# SDR SWAA2024050982527

- Difficulty date: May 5, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN OVERWING EMERGENCY EXIT DOOR LIGHT RH INOP<[01] REPLACED LIGHT AT OVERWING EMERGENCY EXIT DOOR RH AND GOOD TEST PERFORMED IAW AMM 33-51-01-960-801.;[02] CERTIFY ALL WORK AND GOOD OP TEST WERE COMPLETED AS PER AMM 33-51-01-960-801.;[03] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
